Translator Disclaimer
December, 2018 The Number of Cusps of Complete Riemannian Manifolds with Finite Volume
Thac Dung Nguyen, Ngoc Khanh Nguyen, Ta Cong Son
Taiwanese J. Math. 22(6): 1403-1425 (December, 2018). DOI: 10.11650/tjm/180604

Abstract

In this paper, we count the number of cusps of complete Riemannian manifolds $M$ with finite volume. When $M$ is a complete smooth metric measure spaces, we show that the number of cusps in bounded by the volume $V$ of $M$ if some geometric conditions hold true. Moreover, we use the nonlinear theory of the $p$-Laplacian to give a upper bound of the number of cusps on complete Riemannian manifolds. The main ingredients in our proof are a decay estimate of volume of cusps and volume comparison theorems.

Citation

Download Citation

Thac Dung Nguyen. Ngoc Khanh Nguyen. Ta Cong Son. "The Number of Cusps of Complete Riemannian Manifolds with Finite Volume." Taiwanese J. Math. 22 (6) 1403 - 1425, December, 2018. https://doi.org/10.11650/tjm/180604

Information

Received: 26 December 2017; Revised: 23 May 2018; Accepted: 11 June 2018; Published: December, 2018
First available in Project Euclid: 12 July 2018

zbMATH: 07021696
MathSciNet: MR3880236
Digital Object Identifier: 10.11650/tjm/180604

Subjects:
Primary: 53C23, 53C24, 58J50

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.22 • No. 6 • December, 2018
Back to Top